Mgr.

Jitka Zatočilová

Ph.D.

FME, ÚM OMA – assistant professor

+420 54114 2800
zatocilova@fme.vutbr.cz

Send BUT message

Mgr. Jitka Zatočilová, Ph.D.

Publications

  • 2006

    ZATOČILOVÁ, J.; LUKÁČOVÁ, M. Finite volume schemes for multi- dimensional hyperbolic systems based on the use of bicharacteristics. APPLICATIONS OF MATHEMATICS, 2006, vol. 51, no. 3, p. 205-228. ISSN: 0862- 7940.
    Detail

  • 2004

    ZATOČILOVÁ, J. Multi- dimenzionální metoda konečných objemů. In Moderní matematické metody v inženýrství. Ostrava: 2004. p. 189 ( p.)ISBN: 80-248-0736- X.
    Detail

    SAIBERTOVÁ, J.; LUKÁČOVÁ, M.; ZAHAYKAH, Y.; WARNECKE, G. On evolution Galerkin Methods for the Maxwell and the Linearized Euler Equations. APPLICATIONS OF MATHEMATICS, 2004, vol. 49, no. 5, p. 415-439. ISSN: 0862- 7940.
    Detail

    ZATOČILOVÁ, J. Genuinely multi- dimensional finite volume schemes for systems of conservation laws. 2004.
    Detail

  • 2003

    ZATOČILOVÁ, J. Genuinely multi- dimensional finite volume schemes for systems of conservation laws. In 2. mezinárodní matematický workshop. Brno: ECON, 2003. ISBN: 80-86433- 28.
    Detail

  • 2002

    LUKÁČOVÁ, M., ZATOČILOVÁ, J., WARNECKE, G. Finite Volume Evolution Galerkin Methods for Nonlinear Hyperbolic Systems. Journal of Computational Physics, 2002, vol. 2002, no. 183, p. 533 ( p.)ISSN: 0021- 9991.
    Detail

    Mária Lukáčová- Medviďová. Genuinely Multidimensional Evolution Galerkin Schemes for the Shallow Water Equations, Numerical Mathematics and Advanced Applications. In Numerical Mathematics and Advanced Applications. 2002. p. 105 ( p.)
    Detail

*) Publications are generated once a 24 hours.